MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE 1

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE 1
Model Number 01.12.251
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: a few days after the implantation of a total hip arthroplasty, the patient presented with a periprosthetic fracture requiring revision surgery.No trauma was reported; the patient only complained of pain.The available x-rays clearly show a proximal periprosthetic fracture involving the lesser trochanter.Determining the exact root cause is challenging with the current information.However, in the immediate post-operative period, the bone may be weakened due to normal femoral preparation.Additionally, the bone quality of this 83-year-old patient is reported to be poor.In this condition, even a sudden/inadvertent movement may have led to the early fracture.Based on the available information, there is no indication of a device-related issue.Batch review performed on 03-mar-2025: lot 1910214: (b)(4) items manufactured and released on 23-apr-2020.Expiration date: 14-apr-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 weeks after primary, the patient came in reporting pain due to a periprosthetic bone fracture.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P SHORT NECK STD STEM SIZE 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21695440
Report Number3005180920-2025-00202
Device Sequence Number18336462
Product Code LZO
UDI-Device Identifier07630971243422
UDI-Public07630971243422
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model Number01.12.251
Device Lot Number1910214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale